# SDR HEEA966439

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043051
- Condition: Mis Repaired
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP WAS REPAIRED AT CTI 12-11-95.  THE TIP CAP DOES NOT FIT.   THE TOP LEADING EDGE HOLE DOES NOT LINE UP AND THE ABRASION STRIP IS NOT STRAIGHT, PREVENTING THE TIP CAP TO FIT PROPERLY, ALSO THERE IS AN EXCESSIVE AMOUNT OF HYSOL EA9309.3NABETWEEN THE TOP INSIDE DOUBLER AND THE SKIN OF THE TIP CAP. SENT TO COMPOSITE TECHNICS FOR WARRANTY REPAIR.
